×

zbMATH — the first resource for mathematics

Stepanov-like almost automorphic solutions for stochastic differential equations with Lévy noise. (English) Zbl 1390.60240
Summary: In this paper, we introduce a new concept of Poisson Stepanov-like almost automorphy (or Poisson \(S^{2}\)-almost automorphy). Under some suitable conditions on the coefficients, we establish the existence and uniqueness of Stepanov-like almost automorphic mild solution to a class of semilinear stochastic differential equations with infinite dimensional Lévy noise. We further discuss the global asymptotic stability of these solution. Finally, we give an example to illustrate the theoretical results obtained in this paper.

MSC:
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60G15 Gaussian processes
60H05 Stochastic integrals
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ahmad, S.1988. On almost periodic solutions of the competing species problems. Proceedings of the American Mathematical Society 102 (4):855-61. · Zbl 0668.34042
[2] Arnold, L., and C. Tudor, 1998. Stationary and almost periodic solutions of almost periodic affine stochastic differential equations. Stochastics and Stochastics Reports 64:177-93. · Zbl 1043.60513
[3] Bochner, S.1962. Uniform convergence of monotone sequences of functions. Proceedings of the National Academy of Sciences 47:582-5. · Zbl 0103.05304
[4] Bochner, S.1964. Continuous mappings of almost automorphic and almost periodic functions. Proceedings of the National Academy of Sciences 52:907-10. · Zbl 0134.30102
[5] Bezandry, P., and T. Diagana, 2008. Existence of \textitS\^{2} almost periodic solutions to a class of nonautonomous stochastic evolution equations. Electronic Journal of Qualitative Theory of Differential Equations 35:1-19. · Zbl 1183.34080
[6] Corduneanu, C.2009. Almost periodic oscillations and waves. New York: Springer. · Zbl 1163.34002
[7] Cont, R., and P. Tankov, 2004. Financial modelling with jump processes. Financial Mathematics Series. Boca Raton: Chapman and Hall/CRC. · Zbl 1052.91043
[8] Cao, J., Q. Yang, and Z. Huang. On almost periodic mild solutions for stochastic functional differential equations. Nonlinear Analysis 13:275-86. · Zbl 1244.34100
[9] Chang, Y. K., Z. H. Zhao, G. M. N’Guérékata, and R. Ma, 2011. Stepanov-like almost automorphy for stochastic processes and applications to stochastic differential equations. Nonlinear Analysis: Real World Applications 12:1130-9. · Zbl 1209.60034
[10] Doss, R.1962. On generalized almost periodic functions-II. Journal of the London Mathematical Society 37:133-40. · Zbl 0124.29401
[11] Diagana, T., and G. M. N’Guérékata, 2007. Stepanov-like almost automorphic functions and applications to some semilinear equations. Applied Analysis 86:723-33. · Zbl 1128.43006
[12] Da Prato, G., and C. Tudor, 1995. Periodic and almost periodic solutions for semilinear stochastic equations. Stochastic Analysis and Applications 13:13-33. · Zbl 0816.60062
[13] Da Prato, G., and J. Zabczyk, 1992. Stochastic equations in infinite dimensions. Vol. 44 of Encyclopedia of mathematics and its applications.Cambridge, UK: Cambridge University Press. · Zbl 0761.60052
[14] Fink, A. M.1974. Almost periodic differential equations. Berlin: Springer. · Zbl 0325.34039
[15] Fu, M., and Z. Liu, 2010. Square-mean almost automorphic solutions for some stochastic differential equations. Proceedings of the American Mathematical Society 138:3689-701. · Zbl 1202.60109
[16] Hewitt, E.1953. Linear functionals on almost periodic functions. Transactions of the American Mathematical Society 74:303-22. · Zbl 0053.08202
[17] Halanay, A.1987. Periodic and almost periodic solutions to affine stochastic systems. In Proceedings of the Eleventh International Conference on Nonlinear Oscillations, Budapest, János Bolyai Math. Soc., Budapest. 1987:94-101. · Zbl 0627.34048
[18] Hernández, E., and H. R. Henríquez, 1998. Existence of periodic solutions of partial neutral functional differential equations with unbounded delay. Journal of Mathematical Analysis and Applications 221:499-522.
[19] Henríquez, H. R., and C. H. Vasquez, 1999. Almost periodic solutions of abstract retarded functional-differential equations with unbounded delay. Acta Applicandae Mathematicae 57:105-32.
[20] Ichikawa, A.1982. Stability of semilinear stochastic evolution equations. Journal of Mathematical Analysis and Applications 90:12-44. · Zbl 0497.93055
[21] Kundert, K. S., G. B. Sorkin, and A. Sangiovanni-Vincentelli, 1988. Applying harmonic balance to almost-periodic circuits. The IEEE Transactions on Microwave Theory 36 (2):366-78.
[22] Lee, H., and H. Alkahby, 2008. Stepanov-like almost automorphic solutions of nonautonomous semilinear evolution equations with delay. Nonlinear Analysis 69:2158-66. · Zbl 1162.34063
[23] Li, Z., J. Luo, and K. Liu, 2014. On almost periodic mild solutions for neutral stochastic evolution equations with infinite delay. Nonlinear Analysis 10:182-90. · Zbl 1314.60129
[24] Liu, Z., and K. Sun, 2014. Almost automorphic solutions for stochastic differential equations driven by Lévy noise. Journal of Functional Analysis 266:1115-49.
[25] Liu, D., W. Wang, and J. L. MenaIdi. 2015. Almost sure asymptotic stabilization of differential equations with time-varying delay by Lévy noise. Nonlinear Dynamics. 79 (1):163-172. DOI 10.1007/s11071-014-1653-1.
[26] Mishra, I., and D. Bahuguna, 2013. Weighted pseudo almost automorphic solution of an integro-differential equation, with weighted Stepanov-like pseudo almost automorphic forcing term. Applied Mathematics and Computation 219:5345-55. · Zbl 1285.45005
[27] N’Guérékata, G. M.2001. Almost automorphic and almost periodic functions in abstract space. New York, London, Moscow: Kluwer Academic Plenum Publishers.
[28] N’Guérékata, G. M.2005. Topics in almost automorphy. New York, Boston, Dordrecht, London, Moscow: Springer.
[29] N’Guérékata, G. M., and A. Pankov, 2008. Stepanov-like almost automorphic functions and monotone evolution equations. Nonlinear Analysis 68:2658-67. · Zbl 1140.34399
[30] Peszat, S., and J. Zabczyk. Stochastic partial differential equations with Lévy noise. Cambridge: Cambridge University Press. · Zbl 1205.60122
[31] Revathi, P., R. Stakthivel, Y. Ren, and S. M. Anthoni, 2014. Existence of almost automorphic mild solutions to non-autonomous neutral stochastic differential equations. Applied Mathematics and Computation 230:639-49. · Zbl 1410.34247
[32] Ren, Y., Q. Zhou, and L. Chen, 2011. Existence, uniqueness and stability of mild solutions for time-dependent stochastic evolution equations with poisson jumps and infinite delay. The Journal of Optimization Theory and Applications 149:315-31. · Zbl 1241.34089
[33] Tudor, C.1992. Almost periodic solutions of affine stochastic evolution equations. Stochastics and Stochastics Reports 38:251-66. · Zbl 0752.60049
[34] Taniguchi, T., and J. Luo, 2009. The existence and asymptotic behavior of mild solutions for stochastic evolution equations with infinite delays driven by Poisson jumps. Stochastics and Dynamics 9:217-29. · Zbl 1181.60102
[35] Wang, Y., and Z. Liu, 2012. Almost periodic solutions for stochastic differential equations with Lévy noise. Nonlinearity 25:2803-21.
[36] Yang, F. L., and C. Y. Zhang, 2011. Remotely almost periodic solutions to parabolic boundary value inverse problems. Taiwanese Journal of Mathematics 15:43-57. · Zbl 1229.35330
[37] Zhao, Z. H., Y. K. Chang, and J. J. Nieto, 2010. Almost automorphic and pseudo almost automorphic mild solutions to an abstract differential equation in Banach spaces. Nonlinear Analysis TMA 72:1886-94. · Zbl 1189.34116
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.